American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Pedram Hekmati. Integrability criterion for abelian extensions of Lie groups. Proc. Amer. Math. Soc. 138 (2010) 4137-4148. MR 2679636.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF

[3] Arzu Boysal. Nonabelian theta functions of positive genus. Proc. Amer. Math. Soc. 136 (2008) 4201-4209. MR 2431033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerard Misiolek. Exponential maps of Sobolev metrics on loop groups. Proc. Amer. Math. Soc. 127 (1999) 2475-2482. MR 1626450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. M. Isidro. Behaviour of holomorphic automorphisms on equicontinuous subsets of the space $\mathcal C(\Omega,E)$. Proc. Amer. Math. Soc. 127 (1999) 437-446. MR 1469414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gloria Marí Beffa. On the Virasoro algebra as reduced Poisson submanifold of a Kac-Moody algebra on the circle . Proc. Amer. Math. Soc. 122 (1994) 859-869. MR 1204369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paolo Piazza and Siye Wu. Automorphisms of extended current algebras . Proc. Amer. Math. Soc. 106 (1989) 1099-1106. MR 969525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert P. Boyer. Representation theory of ${\rm U}\sb 1(H)$ . Proc. Amer. Math. Soc. 103 (1988) 97-104. MR 938651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Doug Pickrell. The separable representations of ${\rm U}(H)$ . Proc. Amer. Math. Soc. 102 (1988) 416-420. MR 921009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Augustin Banyaga. On isomorphic classical diffeomorphism groups. I . Proc. Amer. Math. Soc. 98 (1986) 113-118. MR 848887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Domingos Pisanelli. An example of an infinite Lie group . Proc. Amer. Math. Soc. 62 (1977) 156-160. MR 0436234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1